advertisement
Question
Posted by: t | 2011/04/07

Mirena Device + Sickness

Have recently had Mirena fitted for painful, irregular periods and massive mood swings. Had it fitted at same time as scrape carried out. 5th day after fitting now and being overcome by hormonal cold sweats, nausea and sickness. Have a really important weekend coming up with my family. Want to know when this will stop and if I can do anything to alleviate symptoms now. Should I just pull the damn thing out?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would be unlikely that this was due to the Mirena. Use symptomatic relief for the nausea, such as Stemetil.I would suggest that you give the Mirena a chance.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/04/12

It would be unlikely that this was due to the Mirena. Use symptomatic relief for the nausea, such as Stemetil.I would suggest that you give the Mirena a chance.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement